# SDR SWAA2025072995099

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 69,410 hours, 41,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ASSIST HANDLE LOOSE.  SECURED FORWARD GALLEY SERVICE DOOR ASSIST HANDLE REF AMM 20-50-11.
